MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 200, LLC VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7318
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that ray-tec sponges were inspected prior to use at the or general surgery.During inspection, two ray-tec sponges from a package of ten were found to have fiber separating and shedding.The management was notified immediately upon discovery.The surgical team was made aware and remained vigilant throughout the procedure, regularly checking for any potential fiber shedding to ensure no material was retained.The issue was noticed during preparation and both affected ray-tec sponges were immediately removed from the sterile back table and not used on the patient.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.

Brand Name
VISTEC
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24875309
Report Number1423537-2026-00109
Device Sequence Number15691319
Product Code GDY
UDI-Device Identifier20192253047292
UDI-Public(01)20192253047292(10)25L018262
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7318
Device Catalogue Number7318
Device Lot Number25L018262
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown